# SDR C2XA08ON144

- Difficulty date: June 20, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg
- Part time: 6,082 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 0117 - ONT - FLIGHT CREW REPORTED A LOUD BANGING NOISE ON GEAR RETRACTION WHILE CLIMBING.  FLIGHT CREW RETURNED TO BLOCK.  MAINTENANCE INSPECTED, REMOVED AND REPLACED NLG UPLOCK BOX PROXIMITY SWITCH AND PERFORMED A TEST FLIGHT.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
